MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PICC SET: 2-LUMEN 4 FR X 19-1/2" (50 CM); CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PICC SET: 2-LUMEN 4 FR X 19-1/2" (50 CM); CATHETER, INTRAVASCULAR, THER
Catalog Number PR-05042
Medical Device Problem Codes Difficult to Advance (2920); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Udi# (b)(4).
 
Event or Problem Description
It was reported that: "the patient had a right subclavian implantable catheter, so a 4fr bilumen picc catheter was inserted through the basilic vein in the left upper limb by the head nurse in the intensive care unit and under ultrasound guidance for vascular access.During the passage of the catheter, it did not advance more than 25 cm, which caused it to collide with the implantable catheter.Three attempts were made to reposition the catheter; however, this was unsuccessful and it was decided to completely remove the device." additional information: "there was no kink in the guide wire, the issue was with the catheter." there was no reported patient harm.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "the patient had a right subclavian implantable catheter, so a 4fr bilumen picc catheter was inserted through the basilic vein in the left upper limb by the head nurse in the intensive care unit and under ultrasound guidance for vascular access.During the passage of the catheter, it did not advance more than 25 cm , which caused it to collide with the implantable catheter.Three attempts were made to reposition the catheter, however, this was unsuccessful and it was decided to completely remove the device." additional information: "there was no kink in the guide wire, the issue was with the catheter." there was no reported patient harm.

Brand Name
ARROW PICC SET: 2-LUMEN 4 FR X 19-1/2" (50 CM)
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19728315
Report Number9680794-2024-00667
Device Sequence Number15505687
Product Code LJS
UDI-Device Identifier00801902095367
UDI-Public(01)00801902095367(11)230719(17)270228(10)14F23G0123(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K042126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR-05042
Device Lot Number14F23G0123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexFemale